# SDR COMA9860326

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Latched
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING AFTER TAKEOFF.  LATCHED AND STOWED CARGO HANDLE.
